# SDR AALA202102249001

- Difficulty date: February 23, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 59,443 hours, 34,768 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Condition: Cracked
- Location: Press Blkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK SUPPORT ANGLE PRESSURE BULKHEAD FR 46  AFT CARGO COMPARTMENT.  REPLACED SUPPORT ANGLE PRESSURE BRACKET AND FASTENERS LOCATED BULKHEAD FR46 AFT CARGO COMPARTMENT IAW A319 SRM 51-72-11-911-001 AND DWG D93570727.
